Hi, I have been taking penicillin for almost a week now for a tooth infection and i am having problems iwht infrequent urination (to the point where I am not urinating at all anymore hardly), also agitation, confusion, weakness, completely liquid diarrhea, flu-like symptoms such as lung congestion and headaches. None of this was happening before i started the penicillin, and I looked it up and it says if you have any of these symptoms to cal your doctor immediately but I do not have one. Should I stop? I am worried if I stop taking it that I will have problems with the infection in my sinuses and tooth, but if I don't stop I am worried that I could suffer kidney failure or something bad. Please help me.. this is getting bad! :(
You need to stop the medication immediately and called your doctor. You may be having a bad reaction to it, and if the bottle says to stop if you experience what you are, then by all means stop. An infection in your tooth will not affect your kidneys , so this needs to be addressed ASAP!
If you don't have a doctor, how did you get the penicillin? If you got it from your dentist, you definitely need to call NOW. You do appear to be having a bad allergic reaction to it. Stop taking it and take some benadryl for a day or two. If the benadryl helps, then you know it's an allergy. This reaction should be reported to any doctor you see in future so they don't prescribe it again.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.